Investigation of Controllability and Regularity Conditions for State Constrained Problems

A new method to prove non-degenerate optimality conditions in optimal control problems with state constraints of inequality type is proposed. This method involves the second-order derivative of the state constraint function and is based on the notion of the extended Hamilton-Pontryagin function and on the related optimality conditions. © 2017

Authors
Editors
-
Publisher
Elsevier B.V.
Number of issue
1
Language
English
Pages
6295-6302
Status
Published
Department
-
Number
-
Volume
50
Year
2017
Organizations
  • 1 RUDN University, Miklukho-Maklaya Str. 6, Moscow, 117198, Russian Federation
  • 2 Federal Research Center “Computer Science, Control” of the Russian Academy of Sciences, Vavilova street, 40, Moscow, 119333, Russian Federation
  • 3 SYSTEC/Faculdade de Engenharia, Universidade do Porto, Rua Dr. Roberto Frias, Porto, 4200-465, Portugal
Keywords
controllability conditions; maximum principle; non-degeneracy; optimal control; state constraints
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/5446/